Calculation of overlap integrals over Slater-type spinor orbitals of arbitrary half-integral spin using auxiliary functions

Guseinov I. I., Aydin R., Bagci A.

PHILOSOPHICAL MAGAZINE, vol.92, no.18, pp.2375-2381, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 18
  • Publication Date: 2012
  • Doi Number: 10.1080/14786435.2012.670284
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2375-2381
  • Çanakkale Onsekiz Mart University Affiliated: Yes


Analytical relations are derived for two-center overlap integrals over the basis set of 2(2s + 1)-component Slater-type spinor orbitals, which can be used for the solution of generalized Dirac equation, introduced by one of the authors, in the linear combination of atomic orbitals approach, where s = 1/2, 3/2, 5/2,.... These relativistic integrals are reduced to the linear combinations of two-center non-relativistic overlap integrals of scalar Slater-type orbitals. The calculations for non-relativistic overlap integrals are performed with the arbitrary values of quantum numbers, screening constants and the location of orbitals. To obtain more accurate results from the calculations, the well-known auxiliary functions A(n) and B-n are used. It is observed that the computer program carrying out these extended calculations, indeed, works without any restrictions and in all ranges of orbital parameters.